MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that (qty.2) an ar-3730sp double loaded knee fibertak anchor pulled out of the implantation site when implanted.This occurred before the stitching was attempted to be tightened.There was a minimal delay in removing both (qty.2) of an ar-3730sp double loaded knee fibertak anchor in one piece.The case was completed using a non-arthrex product.This was discovered during a patella tendon repair procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21434909
Report Number1220246-2025-00596
Device Sequence Number14581072
Product Code MBI
UDI-Device Identifier00888867431645
UDI-Public(01)00888867431645(11)240702(17)290630(10)15281155
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED KNEE FIBERTAK, W/ NEEDLES
Device Catalogue NumberAR-3730SP
Device Lot Number15281155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown